# SDR A6WA201240817

- Difficulty date: August 21, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF PAX DOOR STAIR STRUCTURE HAS CORROSION.  REMOVED OLD PAX DOOR EDGE MEMBER DUE THE CRACKS FOUND WHILE CLEANING CORROSION FABRICATED NEW EDGE MEMBER IAW SRMS 51-24-19, 51-42-06, 51-42-13.
